Advanced

On the spectral problem associated with the Camassa-Holm equation

Bennewitz, Christer LU (2004) In Journal of Nonlinear Mathematical Physics 11(4). p.422-434
Abstract
We give a basic uniqueness theorem in the inverse spectral theory for a Sturm-Liouville equation with a weight which is not of one sign. It is shown that the theorem may be applied to the spectral problem associated with the Camassa-Holm integrable system which models shallow water waves.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
11
issue
4
pages
422 - 434
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000223638300002
  • scopus:10044255253
ISSN
1402-9251
DOI
10.2991/jnmp.2004.11.4.1
language
English
LU publication?
yes
id
a1e20840-4c49-4909-ba78-27e2ad696d0c (old id 268460)
date added to LUP
2007-10-17 08:22:50
date last changed
2017-07-02 04:16:54
@article{a1e20840-4c49-4909-ba78-27e2ad696d0c,
  abstract     = {We give a basic uniqueness theorem in the inverse spectral theory for a Sturm-Liouville equation with a weight which is not of one sign. It is shown that the theorem may be applied to the spectral problem associated with the Camassa-Holm integrable system which models shallow water waves.},
  author       = {Bennewitz, Christer},
  issn         = {1402-9251},
  language     = {eng},
  number       = {4},
  pages        = {422--434},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {On the spectral problem associated with the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.2991/jnmp.2004.11.4.1},
  volume       = {11},
  year         = {2004},
}